Kähler manifolds with split tangent bundle
[Variétés kähleriennes à fibré tangent scindé]
Bulletin de la Société Mathématique de France, Tome 134 (2006) no. 2, pp. 241-252.

On étudie dans cet article les variétés kählériennes compactes dont le fibré tangent se décompose en somme directe de sous-fibrés. En particulier, on montre que si le fibré tangent se décompose en somme directe de sous-fibrés en droites, alors la variété est uniformisée par un produit de courbes. Les méthodes sont issues de la théorie des feuilletages de (co)dimension 1.

This paper is concerned with compact Kähler manifolds whose tangent bundle splits as a sum of subbundles. In particular, it is shown that if the tangent bundle is a sum of line bundles, then the manifold is uniformised by a product of curves. The methods are taken from the theory of foliations of (co)dimension 1.

DOI : https://doi.org/10.24033/bsmf.2507
Classification : 32Q30,  37F75,  53C12
Mots clés : variétés kählériennes, feuilletages holomorphes, uniformisation, intégrabilité
@article{BSMF_2006__134_2_241_0,
     author = {Brunella, Marco and Vit\'orio Pereira, Jorge and Touzet, Fr\'ed\'eric},
     title = {K\"ahler manifolds with split tangent~bundle},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {241--252},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     doi = {10.24033/bsmf.2507},
     zbl = {1187.32018},
     mrnumber = {2233706},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2507/}
}
TY  - JOUR
AU  - Brunella, Marco
AU  - Vitório Pereira, Jorge
AU  - Touzet, Frédéric
TI  - Kähler manifolds with split tangent bundle
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
DA  - 2006///
SP  - 241
EP  - 252
VL  - 134
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2507/
UR  - https://zbmath.org/?q=an%3A1187.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=2233706
UR  - https://doi.org/10.24033/bsmf.2507
DO  - 10.24033/bsmf.2507
LA  - en
ID  - BSMF_2006__134_2_241_0
ER  - 
Brunella, Marco; Vitório Pereira, Jorge; Touzet, Frédéric. Kähler manifolds with split tangent bundle. Bulletin de la Société Mathématique de France, Tome 134 (2006) no. 2, pp. 241-252. doi : 10.24033/bsmf.2507. http://www.numdam.org/articles/10.24033/bsmf.2507/

[1] L. Alessandrini & G. Bassanelli - « Plurisubharmonic currents and their extension across analytic subsets », Forum Math. 5 (1993), p. 577-602. | MR 1242890 | Zbl 0784.32014

[2] A. Beauville - « Complex manifolds with split tangent bundle », Complex analysis and algebraic geometry, de Gruyter, Berlin, 2000, p. 61-70. | MR 1760872 | Zbl 1001.32010

[3] F. Bogomolov & M. Mcquillan - « Rational curves on foliated varieties », Preprint IHÉS (2001).

[4] M. Brunella - « Feuilletages holomorphes sur les surfaces complexes compactes », Ann. Sci. École Norm. Sup. 30 (1997), p. 569-594. | Numdam | MR 1474805 | Zbl 0893.32019

[5] -, « Plurisubharmonic variation of the leafwise Poincaré metric », Int. J. Math. 14 (2003), p. 139-151. | MR 1966769 | Zbl 1052.32027

[6] -, « Some remarks on parabolic foliations », Contemp. Math. 389 (2005), p. 91-102. | MR 2181959

[7] F. Campana & T. Peternell - « Projective manifolds with splitting tangent bundle I », Math. Z. 241 (2002), p. 613-637. | MR 1938707 | Zbl 1065.14054

[8] J.-P. Demailly - « On the frobenius integrability of certain holomorphic p-forms », Complex geometry (Göttingen, 2000), Springer, Berlin, 2002, p. 93-98. | MR 1922099 | Zbl 1011.32019

[9] S. Druel - « Variétés algébriques dont le fibré tangent est totalement décomposé », J. reine angew. Math. 522 (2000), p. 9161-171. | MR 1758581 | Zbl 0946.14005

[10] C. Godbillon - « Feuilletages : études géométriques », Progress in Mathematics, vol. 98, Birkhäuser Verlag, Basel, 1991. | MR 1120547 | Zbl 0724.58002

[11] J. V. Pereira - « Global stability for holomorphic foliations on Kaehler manifolds », Qual. Theory Dyn. Syst. 2 (2001), p. 381-384. | MR 1913291 | Zbl 1074.53019

[12] -, « Fibrations, divisors and transcendental leaves », J. Algebraic Geom. 15 (2006), no. 1, p. 87-110. | MR 2177196 | Zbl 1089.32027

[13] C. Simpson - « Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization », J. Amer. Math. Soc. 1 (1988), p. 867-918. | MR 944577 | Zbl 0669.58008

Cité par Sources :